EQUATE ALLERGY RELIEF 25MG, 24 CAPSULES

Sale price Price GH₵55.00 Regular price Unit price  per 

Shipping calculated at checkout.
Uses
■ temporarily relieves these symptoms due to hay fever or other upper respiratory allergies:
■ runny nose
■ itchy, watery eyes
■ sneezing
■ itching of the nose or throat
■ temporarily relieves these symptoms due to the common cold:
■ runny nose
■ sneezing

Equate Allergy Relief Capsules are the quick solution you need for relief from unpleasant allergies. Allergies and the common cold can leave you with itchy or watery eyes, nose, and throat. If you suffer from allergies related to pollen, hay fever, pet dander, or other upper respiratory allergens, these capsules are designed to deliver antihistamine safely and effectively, giving you temporary relief. Choose Equate Allergy Relief Capsules and leave uncomfortable and bothersome symptoms behind.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
  • Antihistamine for allergy relief
  • 25mg diphenhydramine HCl per capsule
  • Relieves sneezing, runny nose, itchy throat, and watery eyes
  • 24 capsules per package

Indications:

Health Concern: Allergy

Ingredients:

Inactive Ingredients: Inactive Ingredients: Butylparaben, Corn Starch, D&C Red #28, Edible Ink, FD&C Blue #1, FD&C Red #40, Gelatin, Lactose Anhydrous, Magnesium Stearate, Methylparaben, Polysorbate 80, Propylparaben, Silicon Dioxide

Active Ingredients: Diphenhydramine HCI 25 mg

Active Ingredient Name: Diphenhydramine

Directions:

Dosage: Directions■ take every 4 to 6 hours■ do not take more than 6 doses in 24 hoursAdults and children 12 years and over: 1 to 2 capsulesChildren 6 to under 12 years: 1 capsuleChildren under 6 years: do not use

Instructions: Keep Outer Package for Complete Product Information **WARNINGS **DO NOT USE **■ to make a child sleepy **■ with any other product containing diphenhydramine, even one used on skin **ASK A DOCTOR BEFORE USE IF YOU HAVE **■ a breathing problem such as emphysema or chronic bronchitis **■ glaucoma **■ difficulty in urination due to enlargement of the prostate gland **ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE taking sedatives or tranquilizers. **WHEN USING THIS PRODUCT **■ marked drowsiness may occur **■ avoid alcoholic beverages **■ alcohol, sedatives, and tranquilizers may increase drowsiness **■ use caution when driving a motor vehicle or operating machinery **■ excitability may occur, especially in children **IF PREGNANT OR BREAST-FEEDING, ask a health professional before use. **KEEP OUT OF REACH OF CHILDREN. In case of overdose, get medical help or contact a Poison Control Center right away. **OTHER INFORMATION **■ TAMPER EVIDENT: DO NOT USE IF OUTER PACKAGE IS OPENED OR BLISTER IS TORN OR BROKEN OR IF RED BAND AROUND CAPSULE IS BROKEN OR MISSING